MathSciNet Relay Station
MathSciNet bibliographic data
MR2373601 (2008m:47038) 47B35
Luecking, Daniel H. Finite rank Toeplitz operators on the Bergman space. Proc. Amer. Math. Soc. 136 (2008), no. 5, 1717–1723.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement